Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Loss of sensitivity in clitoris. Reason? Taking antidepressants

Hi I am a 52 year old woman and in the last couple of months I have lost sensitivity in my clitoris even when I use a vibrator in that area it takes ages or not at all, I lost my ex partner of 32 years he was an alcoholic and i looked after him until he died in June last year I know have a partner and have not been able to reach an orgasm it is so frustrating, I am depressed and on antidepressants for the past two years but I have been really low recently can you let me know why this is happening to me? Thankyou
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  321
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi There, Thanks for asking. You have a careful observation! Many antidepressants may cause lack of orgasm and this is more commonly seen in women. For example, Sertraline, flouxetine, citalopram, fluvoxamine and paroxetine can cause this problem. It does not mean that the only way to get rid of this side effect is to discontinue the medication. You may ask your doctor and she can decrease the does or she may add another medication which can improve this problem. I wish you a good health.
Answered: Mon, 4 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor